Career Center   |   Print Page   |   Report Abuse
ULS Spring Seminar
Tell a Friend About This EventTell a Friend
ULS Spring Seminar

7.3 hrs. CLE/2 hrs. Ethics/1 hr. CME

4/15/2016
When: April 15
8:30 AM - 6:00 PM
Where: Conrad Hotel
50 W Washington St
Indianapolis, Indiana  46204
United States
Contact: Sherry Allan
317-639-5465


Online registration is closed.
« Go to Upcoming Event List  

Utility Law Section Spring Seminar

April 15, 2016 ~ Conrad Hotel, Indianapolis

7.3 hrs. CLE / 2 hrs. Ethics / 1 hr. CME

8:00 -

8:30 am

Registration & Continental Breakfast


8:30 -

10:30 am

 

 

     

 

Tech Tock, Tech Tock: Social Media and the Countdown to Your Ethical Demise (2 hours Ethics)

Stuart Teicher

Social media is part of the legal landscape and technology is charging forward, but the ethics rules are struggling to keep up.  Sure, there are obvious concerns that everyone is talking about (like confidentiality), but there are hidden hazards that few people consider (Trial Publicity concerns…really?) Join “the CLE Performer” Stuart Teicher, Esq., as he reviews ethics opinions from across the country and explains the rules in a substantive but humorous way. 

10:30 -

10:45 am

Break


10:45 -

11:45 am

5 Regulatory Issues Facing the Next Administration (1 hour CLE) 

Chad Duval, Moss Adams

11:45 am -

12:15 pm

Lunch


12:15 -

12:45 pm

Legislative Update (.5 hour CLE) 

Mike Leppert, Director of Public Affairs, Taft Stettinius & Hollister LLP

12:45-

1:00 pm

Break


1:00 -

1:30 pm

Right of Way & Easements (.5 hour CLE) 

Jan Carroll, Barnes & Thornburg LLP 

1:30 -

2:00 pm

 

Pipeline Safety Division (.5 hour CLE) 

DeAnna Poon, Assistant General Counsel, IURC
Darby Miller, Underground Plant Protection Program Manager, IURC

2:00 -

3:00 pm


Legal Issues Related to the Aging Workforce (1 hour CLE) 

Shelley Jackson, Plews Shadley Racher & Braun

Josh Tatum, Plews Shadley Racher & Braun

3:00 -

3:15 pm

Break

 

3:15 -

4:15 pm

 


    


 

Mediation: Another Tool of the Trade in Contested Cases (1 hour CLE/CME) 

Mary-James Young (Jami), Senior Regulatory Counsel at Vectren and Chair of the MISO Alternative Dispute Resolution Committee 
Bill Baten, Mediator and Arbitrator at Van Winkle Baten Dispute Resolution 
John Krauss, Senior Advisor to the IUPUI Chancellor, Clinical Professor Emeritus of Public and Environmental Affairs, Attorney, Mediator, Arbitrator, Krauss Group LLC, Adjunct Professor of Law, IU Robert H. McKinney School of Law 
(Moderator)

4:15 -

5:00 pm

 

Failing Septic Systems in Indiana (.75 hour CLE) 

Denise Wright, Training Officer, Environmental Public Health Division, Indiana State Department of Health
Rachel Russell, JD, Deputy Director, Office of Legal Affairs, Indiana State Department of Health

5:00 -

6:00 pm

Reception



REGISTRATION DEADLINES
The "early bird" deadline ends Friday, March 25. The regular registration rate ends Friday, April 8. The late registration rate goes into effect on April 9.

PROGRAM MATERIALS
Program materials will be available online for electronic download. An email will be sent to attendees on or before April 13 with a link to the materials. Additionally, attendees will receive a USB drive with the materials when they check in on site.

REFUND INFORMATION
Refunds will be issued for cancellations received in writing on or before April 8, 2016 and are subject to a $25 processing fee. Refunds will not be granted after April 8, 2016, nor will they be given for no-shows after the conference. If you are unable to attend but would like to send someone in your place, contact Sherry Allan at 317.639.5465.

7.25 Hours of CLE including 2 hours of Ethics

Membership Software Powered by YourMembership  ::  Legal